Advanced Search
MyIDEAS: Login

Econometric Analysis of Sequential Discrete Choice Models

Contents:

Author Info

  • An, Mark Y.

Abstract

This paper specifies an estimable dynamic model of sequential discrete choices in a controlled jump-process framework. We study sufficient conditions under which the agent's optimal policy is stationary. We show that the observable event histories at the micro-level are sample semi-Markovian. We provide, for the first time, sufficient and necessary conditions under which the destination-specific hazard functions belong to the proportional hazard family. We propose a computing algorithm for statistical inference of the structural parameters from longitudinal survey data.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.econ.duke.edu/Papers/Abstracts/abstract.95.55.html
File Function: main text
Download Restriction: no

Bibliographic Info

Paper provided by Duke University, Department of Economics in its series Working Papers with number 95-55.

as in new window
Length:
Date of creation: 1995
Date of revision:
Handle: RePEc:duk:dukeec:95-55

Contact details of provider:
Postal: Department of Economics Duke University 213 Social Sciences Building Box 90097 Durham, NC 27708-0097
Phone: (919) 660-1800
Fax: (919) 684-8974
Web page: http://econ.duke.edu/

Related research

Keywords:

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Mark Yuying An & Ming Liu, 2000. "Using Indirect Inference To Solve The Initial-Conditions Problem," The Review of Economics and Statistics, MIT Press, vol. 82(4), pages 656-667, November.
  2. An, Mark Yuying, 1996. "Semiparametric Estimation of Willingness to Pay Distributions," Working Papers 96-20, Duke University, Department of Economics.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:duk:dukeec:95-55. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Department of Economics Webmaster).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.